Back to Homepage

                                                              
                                              

Published Articles:


  1.  J. Song, X. Song and Q. Zhang. Nonlinear Feynman-Kac formulae for SPDEs with space-time noise. SIAM Journal on Mathematical Analysis, 51 (2019), no.2, 955-990. arXiv:1712.00475.

  2.  J. Akahori, X. Song and T.-H. Wang. Bridge representation and modal-path approximation. Stochastic processes and their applications, 129 (2019), 174-204. arXiv:1607.03074.

  3.  X. Chen, Y. Hu, J. Song and X. Song. Temporal Asymptotics for fractional parabolic Anderson model. Electronic Journal of Probability, 23 (2018), no. 14, 39pp. arXiv:1604.03493.

  4.  A. Budhiraja, V. Pipiras and X. Song. Admission Control for Multidimensional Workload Input with Heavy Tails and Fractional Ornstein-Uhlenbeck Process. Advances in Applied Probability, 47 (2015), no. 2, 476-505. arXiv:1210.7781.

  5.  Y. Hu, D. Nualart and X. Song. Malliavin calculus for backward stochastic differential equations and application to numerical solutions. The Annals of Applied Probability, 21 (2011), no. 6, 2379-2423. arXiv:1202.4625.

  6.  Y. Hu, D. Nualart and X. Song. A singular stochastic differential equation driven by fractional Brownian motion. Statistics and Probability Letters, 78 (2008), no. 14, 2075-2085. arXiv:0711.2507.



Preprints:


  1.  J. Akahori, X. Song and T.-H. Wang. Probability density of the lognormal fractional SABR model. arXiv:1702.08081.

  2.  Y. Hu, D. Nualart and X. Song. An implicit numerical scheme for a class of backward doubly stochastic differential equations (submitted). arXiv: 1702.00910.

  3.  X. Song. Large deviations for functionals of Gaussian processes (submitted). arXiv:1802.04224.

  4. Curriculum Vitae

    J. Song, X. Song and F. Xu. Fractional stochastic wave equation driven by a Gaussian noise rough in space (submitted). arXiv:1904.09905.










                                                                                                                                    

                       


   





Curriculum VitaeA. Budhiraja, V. Pipiras and X. Song. Admission Control for Multidimensional Workload Input with Heavy Tails and Fractional Ornstein-Uhlenbeck Process. Advances in Applied Probability, 47 (2015), no. 2, 476-505.